# SDR UIEA2021060101224

- Difficulty date: May 29, 2021
- Submitted: June 2, 2021
- Operation: Air carrier
- Aircraft: N493MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29254
- Aircraft time: 14,942 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING I/B AILERON. O/B T/E WEDGE SKIN CHAFING WORN( REPAIR RH WING I/B AILERON. O/B T/E WEDGE SKIN CHAFING WORN. PLEASE SEE THE JOB CARD ATTACHING SHEET CNTL NO 5245471 FOR REPAIR DETAIL  CONDITION CHECK NORMAL )
